# SDR CALA2025032403149

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 36,062 hours, 13,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED EMERGENCY EXIT LIGHT EXPOSED AT 1B REPLACED LENS ON FWD COAT CLOSET REF AMM 33-00-00
